UNIGE document Scientific Article
previous document  unige:12103  next document
add to browser collection
Title

Symmetric linear multistep methods

Author
Published in BIT Numerical Mathematics. 2006, vol. 46, no. 3, p. 515 - 524
Abstract Some important early contributions of Germund Dahlquist are reviewed and their impact to recent developments in the numerical solution of ordinary differential equations is shown. This work is an elaboration of a talk presented in the Dahlquist session at the SciCADE05 conference in Nagoya.
Stable URL http://archive-ouverte.unige.ch/unige:12103
Full text
Identifiers
Structures

158 hits

0 download

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :